MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILESTO 7 DR-T DF-1; ICD

BIOTRONIK SE & CO. KG ILESTO 7 DR-T DF-1; ICD
Model Number 383562
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 02/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
This device was explanted due to pain and it was not functioning.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Op notes received stated that the icd was originally implanted due to concern over v-fib potential but patient has never needed therapy and now the competitor leads were not working right and the defibrillator was very uncomfortable to the patient.This icd was working correctly.The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Op notes received stated that the icd was originally implanted due to concern over v-fib potential but patient has never needed therapy and now the competitor leads were not working right and the defibrillator was very uncomfortable to the patient.This icd was working correctly.The device was received and analyzed.The memory content of the icd was inspected, showing a normal device function while implanted and in service.The icd was subjected to an electrical analysis.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a correct sensing and shock delivery.In particular, the specified energy level was reached.In conclusion, the device proved to be fully functional.The analysis of the memory content showed a normal device behavior while the device was implanted and in service.There was no indication of a device malfunction.

Brand Name
ILESTO 7 DR-T DF-1
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key18920423
Report Number1028232-2024-01434
Device Sequence Number12381196
Product Code MRM
UDI-Device Identifier04035479125189
UDI-Public(01)04035479125189(17)160131
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Model Number383562
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer03/18/2024
03/18/2024
08/12/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date03/18/2024
03/19/2024
08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR
Patient SexFemale